MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; RESERVOIR,SUCTION,100CC,SILICONE

Medline Industries, LP MEDLINE; RESERVOIR,SUCTION,100CC,SILICONE
Catalog Number DYNJWE1305
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have experienced issues with drain bulbs not holding suction" and "the drain system is not holding a seal at the junction just above the body of the bulb.".
 
Additional Manufacturer Narrative
The customer/reporter described 2 eaches of the suction reservoir/bulb evacuator leaking near the top, and clinical staff reported the drain system was not holding a seal at the junction just above the body of the bulb; no injuries reported.Samples were provided by the customer, and visual and functional inspection was conducted.It was found that the top of the bulb was not secure and allowing leaking to occur; this complaint has been confirmed.Cannot determine cause w/received sample; investigations and corrective actions are ongoing with the manufacturer, any defective product has been removed from stock, and the division will continue to monitor for additional trends and will take actions as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
RESERVOIR,SUCTION,100CC,SILICONE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50899109
Report Number1417592-2026-51109
Device Sequence Number10758711
Product Code GCY
UDI-Device Identifier40080196966210
UDI-Public40080196966210
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJWE1305
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/24/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown